Oh my habit was Roxys 30mg for two years and them methadone 1 10mg for a month. Then I stopped.
Hey it sounds like you have the right attitude, don't let a little slip up discourage you from your game plan! Keep on keepin on..always keep the goal in mind.
Don't want to sound negative, but coming off Methadone usually takes a few weeks for the worst of the symptoms to pass. Having that little slip up shouldn't do you any harm in the long run. However, now that you have done 13 days, any more opiates at this stage will just extend your withdrawal. You are through the worst of it, so stick with it. The best thing you can do to ease the symptoms you having is to get lots of hot baths. It will ease all the cramps and should help with the nausea. Even though you can't eat, try to drink lots of water, even if you just sip it throughout the day. Light exercise will help with the leg cramps, easier said than done i know, lol!!!! Just using your feet to stretch your leg muscles while you are in a hot bath really helps with the leg cramps. Hang in there.